MAUDE Adverse Event Report: ETHICON INC. SFXSPI PDS+ UNI VIO 6IN 2-0 SA SH; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFXSPI PDS+ UNI VIO 6IN 2-0 SA SH; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1B415
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Date sent to the fda: 11/11/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Additional information was requested, the following was obtained: were there any unexpected outcomes or complications resulting from the prolonged surgery time? how long, in minutes, did the surgery prolong? which tissue was being sutured when the event occurred? was additional dissection required in other organs/tissues other than the target tissue? was there any change in the patient¿s post operative care due to the prolonged procedure? please provide the source or name of person providing answers to follow-up questions: no further issues.I think it was the first time using stratofix (normally used v lock in last trust) so i didn't pull the first knot through.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and barbed suture was used.Had to pull out the first barbed suture as the loop didn't tighten once he¿d thrown his sutures in a bariatric case.Outcome: probably added a few minutes onto the procedure and a bit frustrating but no harm came to the patient.There were no patient consequences reported.Additional information was requested.

Brand Name
SFXSPI PDS+ UNI VIO 6IN 2-0 SA SH
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23524835
Report Number2210968-2025-12674
Device Sequence Number13308635
Product Code NEW
UDI-Device Identifier10705031235885
UDI-Public(01)10705031235885(17)260531(10)101HKA
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K150670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberSXPP1B415
Device Lot Number101HKA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown